Each effervescent tablet contains:
Acetaminophen 500 mg
Excipients s.q.f. one effervescent tablet
For the treatment of symptomatic pain and mild to moderate fever:
Relief pain in cases such as headache, toothache, symptomatic relief of influenza, muscular aches and pains, pain after vaccination, pain after surgery.
Hypothermia in patients with feverishness.
Hypersensitivity to acetaminophen (paracetamol) or any of the constituents of the drug.
Patients with severe hepatic impairment.
Box of 4 blisters x 4 effervescent tablets.